# SDR DXTA2022103173030

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0201
- Aircraft time: 3,513 hours, 2,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHTS ABOVE DOOR AND AT FLOOR IN FRONT OF DOOR REMAINS ILLUMINATED.  GAINED ACCESS TO FWD INERTIA SWITCH IN PEDESTAL AND RESET SWITCH.PERFORMED EMER LIGHTS OPERATIONAL CHECK WITH NO DEFECTS NOTED. CLOSED UP ACCESS, WORK PERFORMED IN REF TO AMM 33-S0-11, 33-50-00
